Blog about singing
Choose local music!
February 20, 2018
Gigs are great!! But...post-gig rest is essential!
January 17, 2018
Another way to find my work!
November 3, 2017
I had a great voice lesson today!
October 9, 2017
Voice science and Vocology
July 9, 2017
ADHD and voice issues
June 2, 2017
May 30, 2017
Journal of Singing Reflection
November 13, 2015
I'm busy working on my blog posts. Watch this space!
Michelle DeFrancesco Bythrow
Since I was prescribed Vyvanse and then Methylphenidate, I have had TWO vocal hemorrhagic polyps. The first polyp needed surgery and I was recently diagnosed with another.
I've never had these kind of vocal issues and I've also never been diagnosed with ADHD. I'm going to open up this topic and ask that we all be honest with each other - if you have ADHD and use a stimulant to medicate for purposes of ADHD OR for your academic benefit, you need to consider your voice. Let's dive into this topic and find some answers. Thanks :)
Here are a couple of links on the effects of stimulants on blood vessels: Click #1 and click #2 - What the....??!!! Heart attacks, strokes, brain damage, etc. What are these drugs doing to my vocal folds? There are blood vessels in there, right?
SEE - Blood vessels in the vocal folds! - these are vocal folds - they aren't gross :)
Link to website upon clicking image.
Here is a video of how the vocal folds work well.
click here: Pentax video (go in 10 seconds)
Journal of singing